5 doctors weighed in:

I am bleeding between periods.. Usually the week before my next one. I am on birth control. Whats wrong ?

5 doctors weighed in
Dr. Jeff Livingston
Obstetrics & Gynecology
4 doctors agree

In brief: Breakthrough bleedin

This is called breakthrough bleeding.
It is a side effect of birth control. You should see your doctor and discuss the options. Some do well by changing brands. Others switch contraception methods. There are also some tricks your doctor can discuss with you with your current method that will sometimes fix it.

In brief: Breakthrough bleedin

This is called breakthrough bleeding.
It is a side effect of birth control. You should see your doctor and discuss the options. Some do well by changing brands. Others switch contraception methods. There are also some tricks your doctor can discuss with you with your current method that will sometimes fix it.
Dr. Jeff Livingston
Dr. Jeff Livingston
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors